MathSciNet Relay Station
MathSciNet bibliographic data
MR341552 60B99 (60K35 82.60)
Holley, Richard Remarks on the ${\rm FKG}$ inequalities. Comm. Math. Phys. 36 (1974), 227–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement